I think I have damaged my penile suspensory ligament. The penis even in flaccid state is dipping down. I feel some tight sensations around the body of my penis. Also, the sexual excitement has very much reduced.
Welcome to icliniq.com.
The best way to know for your erection problems is to do an erection test by a urologist. It is done by giving small injection at the base of penis and create an erection, then the urologist does a physical examination to see if deformity is within normal limit or it requires any correction. Penile suspensory ligament injury usually happens after external trauma, and not related to skin problems. MRI of pelvis is done if clinical suspicion of the injury exists.
Thank you doctor,
I have undergone perineal and scrotal ultrasound which turned out to be normal according to the doctors. How is it that I can rule out an injury of any other sort? Is it necessary to get an MRI of the perineum?
Welcome back to icliniq.com.
If sonography is normal, it is unlikely for an injury to be present. As mentioned earlier, get a physical examination by urologist. If injury is present, examination may pick it up.
Query: Hello doctor, I injured my hip after a fall from a trailer, where my leg and hip got twisted. I had an MRI of my right hip after the fall. The report said, diminutive or obliterated anterior labrum, with degenerative posterior labrum. The fluid adjacent to right greater trochanter is suggestive of... Read Full >>
Answer: Hello, Welcome to icliniq.com. I have seen your MRI report (attachment removed to protect patient identity). You have not mentioned the symptoms that you are experiencing, but taking into consideration your age and the MRI, the diminutive labrum only represents wear and tear changes in the hip, whi... Read Full
Query: Hello doctor, How are you doing? I hope you are good. My age is 29, from the last 8 to 9 days, I did not have a proper erection. This did not happen with me earlier. I am a bit worried because of this issue, also I am sleeping at 4 O'clock in the morning and waking up at 9 O'clock in the morning. Pl... Read Full >>
Answer: Hi, Welcome to icliniq.com. The cause of poor erection is due to poor blood to penile vasculature. The main cause is that a young person like you is psychological in nature like anxiety or tension due to poor communication between the partner or due to depression, fatigue, stress. The medical cond... Read Full
Query: Hi doctor. I am 32 years old. My weight is 72 kg. I am not able to get full erection. I was on L-pride (Levosulpiride) and Nuanxit (Flupentixol) and I stopped it before a week. I do not have any problem like sugar or BP. Even if I get full erection, I ejaculate very early. What could be the problem... Read Full >>
Answer: Hi, Welcome to icliniq.com. The drugs Levosulpiride and Flupentixol will cause side effects like reduced libido or erectile dysfunction. Levosulpiride results in increased prolactin concentration and thus ultimately poor erection. As you have stopped the medicines just a week back, it will take tim... Read Full
Ask your health query to a doctor online?Ask an Urologist Now